# SDR DALA2016011200194

- Difficulty date: January 11, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 30,566 hours, 24,934 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Bs 679
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT KEEL BEAM BARREL BS 679 OTBD END OF FORMER CRACKED.  REPLACED FORMER AS LT KEEL BEAM BARREL BS 679 IAW SRM 51-41-02 AND DWG 9923453, REV C AND REV A.  ACCOMPLISHED A REPAIR TO FORMER TO ACCOMMODATE FLANGE SHORTNESS ISSUE IAW ER/A 536323-14, REV 0 AND REV 1, AND DELTA ER/A 536323-14, REV ORIGINAL.  NO FURTHER MAINTENANCE REQUIRED DIM OF CRACK 1.5" ASSOCIATED ER/A 14-536323 ADDED FOR AC 9588.
